MAUDE Adverse Event Report: RESPIRONICS INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1032804
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for routine preventative maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the lcd screen was observed black and unable to be viewed.The device's lcd display was replaced to address the issue.
 
Additional Manufacturer Narrative
The manufacturer previously reported, a ventilator was returned to the manufacturer for routine preventative maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the lcd screen was observed black and unable to be viewed.The device's lcd display was replaced to address the issue.The lcd display was evaluated by the manufacturer's product investigation laboratory (pil) and found the lcd display functioned as designed and operated without issue or error codes.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC.
1001 murry ridge ln
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS INC.
1001 murry ridge ln
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15743875
Report Number2518422-2022-91100
Device Sequence Number15222465
Product Code CBK
UDI-Device Identifier00606959025370
UDI-Public00606959025370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1032804
Device Catalogue Number1032804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown